# SDR DALA2024011800748

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 91,604 hours, 41,627 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: No Test
- Location: Seat 20fed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3238 DISC: PSU PANEL 02 DOOR AT 20FED DID NOT DROP. C/A: REPLACED PSU PANEL, O2 DOOR FUNCTIONS NORMAL. REF A320 AMM 25-25 . A/C OK FOR SERVICE. (LP: 4359688)
